Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

Sign In with Google

In this Discussion

Aneros Refractory periods
  • Does anyone else seem to have these?
    I've made a lot of progress with the Aneros now but for some reason I don't actually want to use it for a few weeks. I can have maybe two or more sessions and often (at this stage) they can be fantastic - yet afterwards I get these uncomfortable feelings the following days later. Like a desperate, sexually strained sort. This tinge of depression.

    It's odd, and because of that I kind of hesitate to use the device in case it invokes the feeling once more.
  • I've noticed mood changes with aneros use too but not the same as yours. I get manic, excited, want to do a lot of new things, giddiness, euphoria and peacefulness after some sessions and sometimes sadness that I don't have the euphoria and have to get on with some petty mundane things. Usually these mood changes aren't a problem. What I do is pay attention to them, especially in my sessions. I query my body for its reaction to these moods, and also muscle tensions, whatever is currently going on for me. For instance, today I was having a good start, had some preliminary miniOs, and then everything stopped. I noticed I had some tightness in the upper left quadrant of my abdomen and along my lower back. I sent some of the miniOs (and these were baby miniOs) to the tense areas so I was feeling pleasure and pain in those areas at the same time. I've never done that before. I began to wonder why I have tension in those areas and remembered that I have a scar on my abdomen from a boiling water burn when I was a baby.My body began to sob and shake and I watched it trying to figure out what was going on. Usually I don't know until later. So here I am watching porn with the eupho in and kind of turned on and sobbing at the same time. The upshot was that the storm passed over me for now, the tension has lessened, and I'm writing this.

    My point is don't ignore the uncomfortable feelings, feelings are there to feel. Use them to heal your body and mind. Why do you think you get these feelings of depression? Ask yourself that question during an aneros session, when you DON'T feel like having a session because of depression. The idea is not to figure it out in your head but to pay attention to your body. Give yourself permission to let your body feel anything at all. If it feels sad, let it sob. For me sobbing comes from my gut, shaking is more diffuse. If you start to sob, try not to tense up or the sobbing will stop. Just watch it, even if you don't know what's going on. You will figure out what's going on eventually. It may take you some time to get the hang of it. If you try it, please let me know.

    For me this is part of what they call the journey. It took me a while to learn how to access my feelings easily but it was worth it. Too bad there isn't a class or school that teaches boys how to do this, along with a few other things.
  • Oh, and if you can't access your feelings, don't blame yourself. This was beaten out of most of us very early.

    Does what I'm describing make sense to you? This is different from energy work and other healing techniques. I haven't taught it in many years but I use it on myself and with people I know. It works better when someone else is there to listen to you.
  • isvara
    Posts: 572
    @DarkEngine.what you are describing could be a lack of testosterone, but more likely is some inner conflict associated with your prostate or anal play. It may be a cultural conflict, a religious conflict, or an emotional conflict. As it is unresolved and hidden it is most likely to appear after the initial Aneros exploration. It often happens in a plateau time when the novelty gives way to subconscious programming.
    It may not be easy to resolve. It may need an evaluation of what you really feel about prostate play. There are any number of negative feelings coming in from all directions. It may require establishing a new attitude to Aneros etc. I think the correct term is cognitive dissonance. It catches up with me from time to time.
  • AneRico
    Posts: 211
    I agree with isvara.  My first reaction to the OP was "this guy is suffering some kind of guilt".  Since I'm not a psychologist and I don't know jack shit....I'm simply telling you the first thing that popped in my head.